Noncommutative Integration and Symmetry Algebra of the Dirac Equation on the Lie Groups

Manylion Llyfryddiaeth
Parent link:Russian Physics Journal.— , 1965-
Vol. 59, iss. 8.— 2016.— [P. 1153–1163]
Prif Awdur: Breev A. I. Aleksandr Igorevich
Awdur Corfforaethol: Национальный исследовательский Томский политехнический университет (ТПУ) Физико-технический институт (ФТИ) Кафедра высшей математики и математической физики (ВММФ)
Awduron Eraill: Mosman E. A. Elena Arkadievna
Crynodeb:Title screen
The algebra of first-order symmetry operators of the Dirac equation on four-dimensional Lie groups with right-invariant metric is investigated. It is shown that the algebra of symmetry operators is in general not a Lie algebra. Noncommutative reduction mediated by spin symmetry operators is investigated. For the Dirac equation on the Lie group SO(2,1) a parametric family of particular solutions obtained by the method of noncommutative integration over a subalgebra containing a spin symmetry operator is constructed.
Режим доступа: по договору с организацией-держателем ресурса
Cyhoeddwyd: 2016
Pynciau:
Mynediad Ar-lein:http://dx.doi.org/10.1007/s11182-016-0885-6
Fformat: Electronig Pennod Llyfr
KOHA link:https://koha.lib.tpu.ru/cgi-bin/koha/opac-detail.pl?biblionumber=653243